# SDR ASAA1057851

- Difficulty date: May 21, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 4,805 hours, 1,427 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 17889Y
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 4,806 hours, 1,422 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR "SPOKING" AFTER 5 TO 6 SPOKES PER SWEEP GROUNDED YES.  CONFIRMED REMOVED & REPLACED WX RADAR TRANSCEIVER REF MM 34 43 41 000 801 / 400 801.  OPS NML PER SAME.  ETOPS GROUND VERIFICATION GOOD.
